# SDR USAA991063

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 55,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING RON VISUAL INSPECTION, FOUND A 1.6 INCH CRACK AT BS 727 PLUS 17 INCHES, 1.75 INCHES ABOVE STR 18L SKIN.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-30-3.  (X)
